# SDR CALA0500368

- Difficulty date: October 16, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 21,691 hours, 3,407 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: 889251
- Condition: Inoperative
- Location: Pax O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 38C PAX OXYGEN MODULE DOOR INOP.  REPLACE LATCH PER AMM 35-21-00.
